# SDR UALA2013041802684

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 61,170 hours, 8,688 cycles
- Engine: Pwa PW40903
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEAL MISSING AT SEAT 40B.  LIFE VEST PAD LOCK SEAL REPLACED (IAW 25-62-01 REV MARCH 26, 2012).
